Principal solution of half-linear differential equation : limit and integral characterization

Došlá, Zuzana and Došlý, Ondřej: Principal solution of half-linear differential equation : limit and integral characterization. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 7. pp. 1-14. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_007_001-014.pdf

Download (161kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 7
Page Range: pp. 1-14
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenletek
Additional Information: Bibliogr.: p. 13-14.
Date Deposited: 2017. May. 04. 14:09
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42747

Actions (login required)

View Item View Item